# SDR MEX2002360

- Difficulty date: December 12, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 947F9453
- Part serial: XG919BC
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 589 - MEX-CUN - AIRCRAFT RETURNED TO PLATFORM, AFTER ENGINES STARTING RIGHT GENERATORS DID NOT TAKE POWER.  DURING CHECK WAS DETECTED THAT THE APU LEFT BAR BLUE LIGHT DID NOT TURN ON.  DURING GENERATION TESTS, DETECTED THAT THE APU LEFT BAR WAS NOT WORKING, BUT IT PERMITTED THAT GPU AND ENGINES ENERGIZE THE BAR.  GCU AND BCU WERE REPLACED BUT FAIL CONTINUED.  AIRCRAFT WAS DISPATCHED WITH APU OUT OF SERVICE IAW MEL 49-1.  (M)
